# SDR MASA200601749

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,864 hours, 4,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1547
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 126 hours, 96 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6341 PHX - INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGE.  WILL NOT RESET.  MX REMOVED AND REPLACED PCU.
